Characterizing uniform continuity with closure ...

Description

Citation

Title Characterizing uniform continuity with closure operations
Author(s) Maxim R. Burke
Journal Topology and its Applications
Date 1994
Volume 59
Issue 3
Start page 245
End page 259
Abstract The purpose of this paper is to determine which metric spaces X and Y are such that the uniformly continuous maps f : X --> Y are precisely the continuous maps between (X, tau1) and (Y, tau2) for some new topologies tau1 and tau2 on X and Y respectively.
DOI 10.1016/0166-8641(94)90022-1

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 214

Adding this citation to "My List" will allow you to export this citation in other styles.